2 doctors weighed in:

Is it safe to take 800 mg of ibuprofen and tylenol (acetaminophen) at the same time?

2 doctors weighed in
Dr. Yash Khanna
Family Medicine
1 doctor agrees

In brief: TYLENOL+IBUPROFEN800

Although there is no contraindication but why would you like to do it.
800 mgm of Ibuprofen is a strong dose for any pain, you sjould try one of these and if pain is not relieved in 4 hours then you can take the other drug.Tylenol (acetaminophen) is gentle on stomach but 800 mgm of Ibuprofen can upset stomach.

In brief: TYLENOL+IBUPROFEN800

Although there is no contraindication but why would you like to do it.
800 mgm of Ibuprofen is a strong dose for any pain, you sjould try one of these and if pain is not relieved in 4 hours then you can take the other drug.Tylenol (acetaminophen) is gentle on stomach but 800 mgm of Ibuprofen can upset stomach.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
940K people helped
Continue
108,000 doctors available
Read more answers from doctors